# SDR USAA2012041200005

- Difficulty date: March 28, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR40+12 INCHES, Y765.  REPLACED SEAT TRACK AT FR40+12 INCHES, Y765 IAW SRM 51-72-11 & DRAWING D53370500.
